HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the theory of discrete KMO‐Langevin equations with reflection positivity (I)

Files in This Item:
pre1.pdf949.07 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/48745

Title: On the theory of discrete KMO‐Langevin equations with reflection positivity (I)
Authors: Okabe, Yasunori Browse this author
Keywords: 60-xx PROBABILITY THEORY AND STOCHASTIC PROCESSES
Issue Date: May-1987
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1
Start Page: 2
End Page: 43
Type: bulletin (article)
URI: http://eprints3.math.sci.hokudai.ac.jp/357/
http://hdl.handle.net/2115/45522
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University